Tag Archive

Articles Tagged In:

Are Over-the-Counter Medications Safer Because You Don’t Need a Prescription?
Though over-the-counter medicines usually offer the perception of safety because they are so readily available, certain dangers are present, particularly when someone misuses these substances.
How Bad Is Acetaminophen for the Liver?
It is possible to experience acetaminophen poisoning in the form of severe liver damage when too much of the drug has been consumed. Acetaminophen overdose requires immediate medical attention to prevent further damage to the body. Learn more about how bad acetaminophen is for the liver.
Can You Get High on Dimenhydrinate Dramamine?
People may abuse dimenhydrinate or Dramamine by ingesting large doses in order to produce psychotropic effects such as hallucinations or euphoria. Learn more of the potential dangers of getting high on dimenhydrinate dramamine.
Don’t wait. Call us now.
Our admissions navigators are available to help 24/7 to discuss treatment.
Why call us?